Published Sep 27, 2003
We have a male patient who seems to get very nauseated about 3 hours after dialysis. He says it only happens on dialysis days, but on the machine he is fine. He does get Zofran 4 mg po for the nausea during his treatment, but it doesn't always seem to help. I actually feel he thinks that if you are on dialysis you are going to be sick, BUT I want to give him the benefit of the doubt and look into possible causes. He is on very few meds, and only gets EPO while he is on the machine. Any experience with this??
What's he doing/eating/drinking as soon as he goes home?
Does his dry weight need to be addressed? Perhaps he has a delayed hypotension?
Would be worth getting him to hang around one day (if he's an early shift patient and if it is possible) just to monitor him and see...
Create well-written care plans that meets your patient's health goals.
This study guide will help you focus your time on what's most important.
Choosing a specialty can be a daunting task and we made it easier.
By using the site, you agree with our Policies. X